# SDR DALA2024080807906

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0487724) DURING ROUTINE INSPECTION, MAINTENANCE DISCOVERED SURFACE CORROSION DAMAGE ON THE UPPER SURFACE OF THE BS 360 SPLICE STRAP. CORROSION REPAIRED PER ERA 619535-14.
